Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Geometric Analysis and Gravitation     Display Documents



  history
ID: 442030.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Convergent Null Data Expansions at Space-Like Infinity of Stationary Vacuum Solutions
Authors:Acena, Andres E.
Date of Publication (YYYY-MM-DD):2009-05
Title of Journal:Annales Henri Poincare
Volume:10
Issue / Number:2
Start Page:275
End Page:337
Review Status:not specified
Audience:Not Specified
Abstract / Description:We present a characterization of the asymptotics of all asymptotically flat, stationary solutions with non-vanishing ADM mass to Einstein’s vacuum field equations. This characterization is given in terms of two sequences of symmetric trace free tensors (we call them the ‘null data’), which determine a formal expansion of the solution, and which are in a one to one correspondence to Hansen’s multipoles. We obtain necessary and sufficient growth estimates on the null data to define an absolutely convergent series in a neighborhood of spatial infinity. This provides a complete characterization of all asymptotically flat, stationary vacuum solutions to the field equations with non-vanishing ADM mass.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISI:000266371900002 [ID No:1]
ISSN:1424-0637 [ID No:2]
DOI:10.1007/s00023-009-0406-z
Full Text:
You have privileges to view the following file(s):
AHP10_275.pdf  [800,00 Kb] [Comment:Open Access Article]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.